# SDR PCSA201910070906

- Difficulty date: September 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N396CM
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 105,637 hours, 18,365 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Part number: 233T620121
- Part serial: D00950
- Condition: Inoperative
- Location: Rudder
- Part time: 7,993 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO TRIM THE AIRPLANE TO THE LEFT USING MANUAL RUDDER TRIM.  NO EICAS MESSAGE.
